# SDR ERAA080325

- Difficulty date: June 5, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N292EH
- Make and model: Bolkms BO105S
- Aircraft serial: 562
- Aircraft time: 8,227 hours
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nacelle
- Part time: 6,044 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE ASSY LEAKING AT SPLIT LINE.   PULLED STUDS ON GEARBOX  AND RESET STUDS
